# SDR ABXA9801189

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 4587112
- Condition: Failed
- Location: Rt Nose Tunnel
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

EN ROUTE FROM ONT TO ILN, AIRCRAFT EXPERIENCED RAPID DECOMPRESSION AT 33.000 FT.  CABIN CLIMED TO 20,000 FT IN APPROX 2 MIN.  EXECUTED EMERGENCY DESCENT.  PRESSURE WAS REGAINED AT APPROX 10,000 FT.  FOUND DUCT CLAMP LOOSE AND DUCT SEPARATED.  RECONNECTED DUCT AND RE-CONNECTED CLAMP.  OPS CHECKED GOOD IAW DC8 MM.
